# SDR SWAA2018011719025

- Difficulty date: January 5, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 66,443 hours, 38,850 cycles
- System (JASC): 2565 · Escape Slide
- Part: Shroud
- Part number: 5A3307
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE SHROUD LOOSE.  SECURED THE SLIDE ASSEMBLY IAW AMM.
